# SDR AALA201907059024

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 53,475 hours, 31,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: A5239RP
- Condition: Swollen
- Location: L1 Door
- Part time: 76,697 hours, 36,265 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTS THAT DOOR L1 VERY DIFFICULT TO DELATCH AND CLOSE. MAINTENANCE REPORTS SLIDE HAS SWELLED TO THE POINT THE GUST LOCK NO LONGER LOCKS. REMOVED AND REPLACED L1 SLIDE/RAFT ASSEMBLY IAW CARD 26L00025011. DOOR OPS CHECK GOOD.
